# SDR SWAA2021050526287

- Difficulty date: October 27, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB FRONT SPAR SLIDING SEAL IS CRACKED / REMOVED AND REPLACED LT HORIZONTAL STABILIZER FRONT SPAR UPPER SLIDING SEAL IAW AMM 53-31-31-000-801 AND AMM 53-31-31-400-801. 59796C 28OCT20 FREEDOM OF MOVEMENT OPS CHECK GOOD 3074C 28OCT20
